Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 60, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Sep 9, 2016, 5:40 AM CDT for Sedgwick County, Kansas. It took effect at Sep 9, 2016, 6:03 AM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2016, 5:40 AM CDT (10:40 UTC)
- In effect from
- Sep 9, 2016, 6:03 AM CDT
- Expired
- Sep 9, 2016, 8:08 PM CDT
- In force
- 14 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 14 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Derby (DRBK1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 16.2 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07144550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
609
WGUS43 KICT 091040
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
540 AM CDT FRI SEP 9 2016
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Arkansas River At Derby affecting Sedgwick County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC173-100040-
/O.NEW.KICT.FL.W.0060.160909T1103Z-160910T0108Z/
/DRBK1.1.ER.160909T1103Z.160909T1200Z.160909T1308Z.NO/
540 AM CDT FRI SEP 9 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Arkansas River At Derby.
* From this morning until this evening.
* At 5:31 AM Friday the stage was 11.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 12.8 feet by this morning.
* Impact...At 12.5 feet...Expect overflows on the west river bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Derby 12.0 11.5 Fri 06 AM 5.3 4.6 3.1
&&
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728
$$1 follow-up statement
888
WGUS83 KICT 091513
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1013 AM CDT FRI SEP 9 2016
...The flood warning is cancelled for the following river in
Kansas...
Arkansas River At Derby affecting Sedgwick County.
...The flood warning continues for the following river in Kansas...
Arkansas River At Oxford affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC173-091543-
/O.CAN.KICT.FL.W.0060.000000T0000Z-160910T0108Z/
/DRBK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1013 AM CDT FRI SEP 9 2016
The Flood Warning is cancelled for
The Arkansas River At Derby.
* At 10:00 AM Friday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 11.9 feet. The
river will fall to 11.5 feet by Saturday morning.
* Impact...At 12.0 feet...Flooding of low-lying areas and bottom lands
can be expected.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Derby 12.0 11.8 Fri 10 AM 11.5 8.5 6.0
&&
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728
$$
KSC191-100513-
/O.EXT.KICT.FL.W.0063.160909T1512Z-160912T1345Z/
/OXFK1.2.ER.160909T1348Z.160910T0600Z.160912T0145Z.NO/
1013 AM CDT FRI SEP 9 2016
The Flood Warning continues for
The Arkansas River At Oxford.
* From this morning until Monday morning.
* At 9:50 AM Friday the stage was 17.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 22.7 feet by
early Saturday morning. The river will fall below flood stage
Sunday evening.
* Impact...At 22.5 feet...Flood waters cover Wea Street leading east
into the low lying areas of the flood plain.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Oxford 17.0 17.7 Fri 10 AM 22.7 21.5 14.3
&&
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712
$$
JASWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 9, 3:54 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Sep 9, 3:54 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Wichita KS 354 AM CDT FRI SEP 9 2016 .SHORT TERM...(Today through Sunday night) Issued at 345 AM CDT Fri Sep 9 2016 Main concerns: Potential for additional heavy rainfall/flooding, and a few severe storms Today-Tonight. A large, ongoing mesoscale convective complex of thunderstorms, with torrential rainfall rates continues to affect south-central and southeastern Kansas early this morning. At times overnight, infrared satellite has shown impressive cloud top cooling to -75 to -82 celsius. This complex is being driven by strong 850 mb moisture transport, and 925-850 mb convergence to the north of a surface outflow boundary, and aided by the right entrance region of an upper- level jet streak. This complex should continue to produce torrential rainfall rates and areas of flash flooding through about 11 UTC this morning, while the back edge shifts very slowly eastward into southeastern Kansas. Storm chances should diminish temporarily over the Flint Hills/Southeast Kansas by mid-late morning, as forcing for ascent weakens along with the low-level jet. Short range models indicate recovery occurring in the boundary layer behind this morning's departing/decaying storm remnants. Strong instability is progged this afternoon with mlcapes of 2000-2500 j/kg, given sufficient clearing/heating occurs. An upper trough will amplify as it moves southeastward across the Northern/Central Plains Today into Tonight. This will drive a cold front into central Kansas this afternoon, and south-central and southeast Kansas this evening. Deep-layer shear around 30 knots is progged, with vectors mainly parallel to the front. Scattered strong-severe storms should develop along the front mid-late afternoon in Central Kansas, with storms likely congealing into a quasi-linear complex by early evening as it traverses into south-central/southeast Kansas. A few reports of large hail and damaging winds appear likely this afternoon in central Kansas, with mainly strong-severe wind gusts this evening as the storms merge quickly into a progressive squall line. Precipitable water will remain anomalously high as the front moves through, with strong upper support. Torrential rainfall rates are expected to accompany the storms particularly this evening, which could aggravate or cause additional flooding problems in areas that have received very heavy rains over the past 48 hours. Fortunately, this storm complex should be more progressive, as opposed to back-building which is what occurred overnight into this morning. However, flash flood guidance values will be low to very low in areas that have received very heavy rainfall over the past couple of days. Therefore, planning to maintain ongoing flash flood watch for south-central and southeast Kansas Today-Tonight. Northerly winds will advect drier air in behind the cold front, with Saturday and Sunday looking clear with cooler than average temperatures. .LONG TERM...(Monday through Thursday) Issued at 345 AM CDT Fri Sep 9 2016 Upper troughing will slide eastward across southeastern Canada and the Great Lakes region during this extended forecast period, while an upper trough gets pinched off from the flow across the western CONUS. Southerly return flow and moisture/instability advection will occur Monday ahead of a cold front, which is associated with the northern branch upper trough. This cold front will push slowly southward through the forecast area late Monday through Tuesday, possibly stalling just south of Kansas for midweek. Thunderstorm chances should increase Monday night through Tuesday night across the forecast area, with storm chances lingering Wednesday-Thursday at least in the south. Above normal highs in the mid 80s to near 90 are slated for Monday, with highs dropping below normal for Tuesday through midweek behind the front. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1210 AM CDT Fri Sep 9 2016 Numerous thunderstorms will continue overnight across mainly south-central and southeast KS. Wichita and Chanute terminals will be most closely affected, and possibly Hutchinson. Locally very heavy rain will accompany this activity. Thinking showers/storms will gradually exit eastward late tonight and early Friday morning. IFR and possibly LIFR ceilings/visibilities are possible over central and north-central KS late tonight and early Friday. Storm chances increase once again by Friday late afternoon, as a strong cold front approaches from the northwest. Chances will be greatest for Hutchinson-Wichita-Chanute. Strong/gusty northwest winds are expected in wake of the front. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 91 59 76 54 / 40 90 0 0 Hutchinson 90 56 75 54 / 70 90 0 0 Newton 90 57 75 53 / 60 90 0 0 ElDorado 91 59 75 54 / 40 90 0 0 Winfield-KWLD 92 61 77 54 / 30 90 0 0 Russell 87 51 75 54 / 70 20 0 0 Great Bend 89 52 74 54 / 70 40 0 0 Salina 89 55 75 53 / 70 60 0 0 McPherson 89 56 75 53 / 80 80 0 0 Coffeyville 92 62 77 52 / 50 80 10 0 Chanute 89 61 76 52 / 50 80 0 0 Iola 88 61 75 52 / 50 80 0 0 Parsons-KPPF 91 62 76 53 / 50 80 10 0 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ051>053- 067>072-082-083-091>096-098>100. && SHORT TERM...JMC LONG TERM...JMC AVIATION...ADK
Hazardous weather outlook, Sep 9, 4:30 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 430 AM CDT FRI SEP 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 430 AM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH VERY HEAVY RAINFALL RATES WILL AFFECT SOUTH CENTRAL AND SOUTHEAST KANSAS EARLY THIS MORNING...BEFORE DIMINISHING AND ENDING BY MIDDAY. EXCESSIVE RUNOFF FROM THESE STORMS WILL RESULT IN FLOODING OR FLASH FLOODING OVER PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. SCATTERED THUNDERSTORMS ARE FORECAST TO REDEVELOP OVER CENTRAL KANSAS THIS AFTERNOON...WITH A FEW STORMS PRODUCING HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND GUSTS AND TORRENTIAL RAINFALL RATES...AS THEY MOVE SOUTHWARD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS COULD AGGRAVATE EXISTING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS. PLEASE REFER TO THE FLASH FLOOD WATCH FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING REPORTS WILL BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Sep 9, 3:26 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
326 AM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM FLOOD YATES CENTER 37.87N 95.74W
09/09/2016 WOODSON KS LAW ENFORCEMENT
ALLEN COUNTY SHERIFF REPORTED ALL DITCHES AND LOW-LYING
AREAS WERE FLOODED TO AROUND 6 INCHES WITH THE GREATEST
DEPTHS ACROSS SOUTHERN ALLEN COUNTY.
&&
EPSLocal storm report, Sep 9, 4:03 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
403 AM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM FLASH FLOOD MULVANE 37.48N 97.24W
09/09/2016 SEDGWICK KS EMERGENCY MNGR
FLASH FLOODING WAS IN PROGRESS IN DOWNTOWN MULVANE WHERE
3 BUILDINGS WERE FLOODED. MANY ROADS AND HIGHWAYS
ADJACENT TO MULVANE WERE ALSO FLOODED, AMONG THEM WAS
HIGHWAY 53 WHERE BARRICADES WERE BEING PLACED.
&&
EPSLocal storm report, Sep 9, 5:10 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
510 AM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 AM FLASH FLOOD MULVANE 37.48N 97.24W
09/09/2016 SEDGWICK KS FIRE DEPT/RESCUE
STYX CREEK OUT OF ITS BANKS AND CAUSING FLASH FLOODING IN
THE TOWN OF MULVANE. A WATER RESCUE WAS OCCURRING IN
MULVANE DUE TO THE HIGH WATER. A FEW BUILDINGS DOWN TOWN
HAD HIGH WATER ALONG WITH NUMEROUS STREETS IN TOWN.
&&
CDJLocal storm report, Sep 9, 5:11 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
511 AM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM FLASH FLOOD MULVANE 37.48N 97.24W
09/09/2016 SEDGWICK KS FIRE DEPT/RESCUE
HIGHWAY 53 WHICH IS MAIN STREET THROUGH DOWN TOWN MULVANE
IS CLOSED DUE TO HIGH WATER.
&&
CDJLocal storm report, Sep 9, 5:14 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
514 AM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM FLASH FLOOD 2 S ROSE HILL 37.54N 97.13W
09/09/2016 BUTLER KS EMERGENCY MNGR
SIGNIFICANT ROAD FLOODING A COUPLE MILES SOUTH OF ROSE
HILL.
&&
CDJLocal storm report, Sep 9, 5:31 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
531 AM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM HEAVY RAIN 6 SSE DOWNTOWN WICHITA 37.61N 97.30W
09/09/2016 E4.00 INCH SEDGWICK KS TRAINED SPOTTER
THE SPOTTER REPORTED RAINFALL AS BEING 4 INCHES OR MORE
IN 6 HOURS.
&&
EPSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:01 PM CDT | Special Weather Statement | ICT | Rice | 29 min |
| Sep 8, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 63 min |
| Sep 8, 7:20 PM CDT | Special Weather Statement | ICT | McPherson, Marion | 25 min |
| Sep 8, 7:23 PM CDT | Areal Flood Warning | ICT | Rice | 13 hr |
| Sep 8, 7:37 PM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| Sep 8, 7:41 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 31 min |
| Sep 8, 7:50 PM CDT | Special Weather Statement | ICT | Rice | 25 min |
| Sep 8, 7:56 PM CDT | Special Weather Statement | ICT | McPherson, Marion | 34 min |
| Sep 8, 8:02 PM CDT | Areal Flood Warning | ICT | McPherson, Marion | 40 hr |
| Sep 8, 8:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 65 min |
| Sep 8, 8:18 PM CDT | Special Weather Statement | ICT | Allen, Labette, Montgomery, Neosho, Wilson | 42 min |
| Sep 8, 8:29 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 46 min |
| Sep 8, 8:40 PM CDT | Special Weather Statement | ICT | Chase, Harvey, McPherson, Marion | 35 min |
| Sep 8, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 54 min |
| Sep 8, 9:05 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Sep 8, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 31 min |
| Sep 8, 9:19 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 26 min |
| Sep 8, 9:21 PM CDT | Special Weather Statement | ICT | Chase, Marion | 24 min |
| Sep 8, 9:38 PM CDT | Special Weather Statement | ICT | Elk, Greenwood | 37 min |
| Sep 8, 9:43 PM CDT | Special Weather Statement | ICT | Harper, Harvey, Sedgwick, Sumner | 32 min |
| Sep 8, 9:46 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 29 min |
| Sep 8, 10:08 PM CDT | Areal Flood Warning | ICT | Chase | 12 hr |
| Sep 8, 10:20 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Sumner | 25 min |
| Sep 8, 10:21 PM CDT | Special Weather Statement | ICT | Butler, Chase | 24 min |
| Sep 8, 10:22 PM CDT | Special Weather Statement | ICT | Elk, Wilson | 38 min |
| Sep 8, 10:49 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Sedgwick, Sumner | 41 min |
| Sep 8, 11:06 PM CDT | Flash Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 8, 11:11 PM CDT | Areal Flood Warning | ICT | Kingman | 18 hr |
| Sep 9, 12:15 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Woodson | 9 hr |
| Sep 9, 12:17 AM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| Sep 9, 1:39 AM CDT | River Flood Warning | ICT | Kingman | 32 hr |
| Sep 9, 2:45 AM CDT | Flash Flood Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 11 hr |
| Sep 9, 3:44 AM CDT | Flash Flood Warning | ICT | Cowley, Sumner | 10 hr |
| Sep 9, 4:01 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 42 hr |
| Sep 9, 5:09 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 57 hr |
| Sep 9, 5:24 AM CDT | Flash Flood Warning | ICT | Butler | 8 hr |
| Sep 9, 6:37 AM CDT | River Flood Warning | ICT | Sumner | 69 hr |
| Sep 9, 6:43 AM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| Sep 9, 7:35 AM CDT | Flash Flood Warning | ICT | Sedgwick | 7 hr |
| Sep 9, 7:39 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Sep 9, 7:49 AM CDT | River Flood Warning | ICT | Wilson | 48 hr |
| Sep 9, 7:50 AM CDT | River Flood Warning | ICT | Wilson | 43 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Marion | 26 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Chase | 43 hr |
| Sep 9, 8:08 AM CDT | River Flood Warning | ICT | Chase, Lyon | 64 hr |
| Sep 9, 8:20 AM CDT | Areal Flood Warning | ICT | Chase | 9 hr |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Allen | 53 hr |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Neosho | 3 days |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| Sep 9, 8:55 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 5 days |
| Sep 9, 9:37 AM CDT | River Flood Warning | ICT | Sedgwick | 36 hr |
| Sep 9, 9:59 AM CDT | River Flood Warning | ICT | Butler | 52 hr |
| Sep 9, 9:59 AM CDT | River Flood Warning | ICT | Butler, Cowley | 64 hr |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Butler, Cowley | 52 hr |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| Sep 9, 10:05 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 9, 10:07 AM CDT | River Flood Warning | ICT | Cowley | 4 days |
| Sep 9, 10:38 AM CDT | Areal Flood Warning | ICT | Chase | 7 hr |
| Sep 9, 1:14 PM CDT | Areal Flood Warning | ICT | Sedgwick | 8 hr |
| Sep 9, 1:21 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 8 hr |
| Sep 9, 1:25 PM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 8 hr |
| Sep 9, 3:33 PM CDT | River Flood Warning | ICT | Sumner | 41 hr |
| Sep 9, 5:16 PM CDT | Areal Flood Warning | ICT | Kingman | 18 hr |
| Sep 9, 5:20 PM CDT | Areal Flood Warning | ICT | Chase | 18 hr |
| Sep 9, 5:29 PM CDT | Special Weather Statement | ICT | McPherson | 46 min |
| Sep 9, 6:00 PM CDT | Special Weather Statement | ICT | Reno | 60 min |
| Sep 9, 6:08 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 53 min |
| Sep 9, 6:20 PM CDT | Special Weather Statement | ICT | Harper | 55 min |
| Sep 9, 6:33 PM CDT | Special Weather Statement | ICT | Marion | 57 min |
| Sep 9, 6:43 PM CDT | Special Weather Statement | ICT | Reno | 62 min |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.